MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PRISMAX MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955626
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Codes Anemia (1706); Dyspnea (1816); Swelling/ Edema (4577)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: d9, h3, h6, h11.H11: the device was not received for evaluation; however, the device was evaluated on site by a vantive qualified technician.The technician performed a simulated run with the syringe pump, and no alarms occurred.All system self-tests passed and no machine calibrations were required.Visual inspection of the provided photographs showed the monitor alarm screen which confirmed the reported event.The service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was not determined.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during continuous renal replacement therapy using a prismax machine, "an entire syringe of heparin¿ (14 mls) was administered to the patient "without nursing instruction".The reporter stated that a 20-cc syringe was used.According to the reporter, the patient¿s partial thromboplastin time increased and the hemoglobin dropped.It was reported that the patient experienced edema, shortness of breath and fluid overload.The patient received one unit of blood due to decreased hemoglobin levels.No additional information is available.

Brand Name
PRISMAX MACHINES
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - BROOKLYN PARK
7601 northland drive
n suite 170
brooklyn park MN 55428
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23439126
Report Number3003504604-2025-00013
Device Sequence Number8552711
Product Code KDI
UDI-Device Identifier00085412639499
UDI-Public0085412639499
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K190910
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955626
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight110 KG